# SDR AALA20130803010

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 67,495 hours, 23,496 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Faulty
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAP  INFLIGHT MIA-TGU CREW REPORTED SPOILER EICAS MESSAGE ON DESCENT.  FLIGHT DIVERTED SAP LANDED WITHOUT INCIDENT.  PLACARDED FLIGHT SPOILER SYSTEM IAW MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED 1L SPOILER CONTROL MODULE AT MIA ON 08/04/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
